The jump of Milnor number for linear deformations of homogeneous singularities / Skok liczby Milnora liniowych deformacji jednorodnych osobliwości krzywych
Journal Title: Bulletin de la Société des sciences et des lettres de Łódź, Série: Recherches sur les déformations - Year 2017, Vol 0, Issue 3
Abstract
-
Authors and Affiliations
Aleksandra Zakrzewska
The problem of the shadows
We consider the review of results on building generalized convex hull for family consist- ing of convex sets in Euclidean space. The solution of similar problems in (hyper)complex Euclidean space is obtained. The unsolve...
Density topologies on the plane between ordinary and strong. III
-
Canonical superenergy density and local gravitational stability / Gęstość kanonicznej super energii a lokalna stabilność grawitacyjna
In the framework of general relativity one has very hard problem with gravitational energy density, not satisfactorily solved up to now. It is a consequence of the Einstein Equivalence Principle. To avoid the problem we...
Some remarks on Schur's theorem for bounded analytic functions / Pewne uwagi związane z twierdzeniem Schura dla ograniczonych funkcji analitycznych
-
Topological entropy and homogeneous measure for a solenoid / Entropia topologiczna i miara jednorodna dla solenoidu
-